MathSciNet Relay Station
MathSciNet bibliographic data
MR1387688 (97d:11124) 11K70 (47B38 52C99)
Kolountzakis, Mihail N.; Lagarias, Jeffrey C. Structure of tilings of the line by a function. Duke Math. J. 82 (1996), no. 3, 653–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement